Questions about slopes of modular forms
Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), 15 p.
@incollection{AST_2005__298__1_0,
     author = {Buzzard, Kevin},
     title = {Questions about slopes of modular forms},
     booktitle = {Formes automorphes (I) - Actes du semestre du centre \'Emile Borel, printemps 2000},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {298},
     year = {2005},
     zbl = {1122.11025},
     mrnumber = {2141701},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2005__298__1_0/}
}
TY  - CHAP
AU  - Buzzard, Kevin
TI  - Questions about slopes of modular forms
BT  - Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000
ED  - Tilouine Jacques
ED  - Carayol Henri
ED  - Harris Michael
ED  - Vignéras Marie-France
T3  - Astérisque
PY  - 2005
DA  - 2005///
IS  - 298
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2005__298__1_0/
UR  - https://zbmath.org/?q=an%3A1122.11025
UR  - https://www.ams.org/mathscinet-getitem?mr=2141701
LA  - en
ID  - AST_2005__298__1_0
ER  - 
Buzzard, Kevin. Questions about slopes of modular forms, dans Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), 15 p. http://archive.numdam.org/item/AST_2005__298__1_0/

[1] W. Bosma, J. Cannon & C. Playoust - The Magma algebra system I: The user language, J. Symb. Comput. 24 (1997), no. 3-4, p. 235-265, http://www.maths.usyd.edu.au:8000/u/magma/. | Article | MR 1484478 | Zbl 0898.68039

[2] K. Buzzard - Web page, http://www.ma.ic.ac.uk/~buzzard.

[3] K. Buzzard & F. Calegari - Slopes of overconvergent 2-adic modular forms, Compositio Math., to appear. | MR 2135279 | Zbl 1192.11037

[4] K. Buzzard & F. Calegari, A counterexample to the Gouvea-Mazur conjecture, Comptes-rendus Mathématiques 338 (2004), no. 10, p. 751-753. | Article | MR 2059481 | Zbl 1149.11309

[5] K. Buzzard & L. J. P. Kilford - The 2-adic eigencurve at the boundary of weight space, Compositio Math., to appear. | MR 2135280 | Zbl 1187.11020

[6] R. Coleman - p-adic Banach Spaces and families of modular forms, Invent. Math. 127 (1997), no. 3, p. 417-479. | Article | MR 1431135 | Zbl 0918.11026

[7] R. Coleman, G. Stevens & J. Teitelbaum - Numerical experiments on families of p-adic modular forms, in Computational Perspectives on Number Theory, Proceedings of a conference in Honor of A.O.L. Atkin, AMS/IP studies in advanced mathematics, vol. 7, American Mathematical Society, 1998, p. 143-158. | Article | MR 1486835 | Zbl 0990.11029

[8] S. Edixhoven - The weight in Serre's conjectures on modular forms, Invent. Math. 109 (1992), p. 563-594. | Article | EuDML 144035 | MR 1176206 | Zbl 0777.11013

[9] M. Emerton - Ph.D. Thesis, Harvard University, 1998.

[10] F. Gouvêa - Web page, http://www.colby.edu/personal/f/fqgouvea/.

[11] F. Gouvêa & B. Mazur - Families of modular eigenforms, Math. Comp. 58 (1992), no. 198, p. 793-805. | Article | MR 1122070 | Zbl 0773.11030

[12] G. Herriuck - Ph.D. Thesis, Northwestern University, forthcoming.

[13] L. Kilford - PhD. Thesis, University of London, 2002.

[14] The Pari computer algebra system currently available at http://pari.math.u-bordeaux.fr/.

[15] K. Ribet - Report on mod representations of ( 𝐐 ¯ / 𝐐 ) , in Motives (Seattle, WA, 1991), vol II, Proc. Sympos. Pure Math., vol. 55, American Mathematical Society. Providence, RI, 1994, p. 639-676. | MR 1265566 | Zbl 0822.11034

[16] W. Stein - Web page, currently http://modular.fas.harvard.edu/.

[17] D. Wan - Dimension variation of Classical and p-adic Modular Forms, Invent. Math. 133 (1998), no. 2. p. 449-463. | Article | MR 1632794 | Zbl 0907.11016